A functional taking extremal values on periodic solutions of a differential equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1816-1818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a24,
author = {V. I. Mironenko},
title = {A functional taking extremal values on periodic solutions of a differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1816--1818},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a24/}
}
V. I. Mironenko. A functional taking extremal values on periodic solutions of a differential equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1816-1818. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a24/